Loading [MathJax]/jax/output/CommonHTML/jax.js
Mathematics of the USSR-Izvestiya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Izvestiya, 1988, Volume 30, Issue 2, Pages 395–402
DOI: https://doi.org/10.1070/IM1988v030n02ABEH001020
(Mi im1302)
 

This article is cited in 2 scientific papers (total in 2 papers)

Proof of a conditional theorem of Littlewood on the distribution of values of entire functions

A. È. Eremenko, M. L. Sodin
References:
Abstract: It is proved that for any entire function f of finite nonzero order there is a set S in the plane with density zero and such that for any aC almost all the roots of the equation f(z)=a belong to S. This assertion was deduced by Littlewood from an unproved conjecture about an estimate of the spherical derivative of a polynomial. This conjecture is proved here in a weakened form.
Bibliography: 11 titles.
Received: 30.01.1985
Bibliographic databases:
UDC: 517.53
MSC: Primary 30D35; Secondary 30C10
Language: English
Original paper language: Russian
Citation: A. È. Eremenko, M. L. Sodin, “Proof of a conditional theorem of Littlewood on the distribution of values of entire functions”, Math. USSR-Izv., 30:2 (1988), 395–402
Citation in format AMSBIB
\Bibitem{EreSod87}
\by A.~\`E.~Eremenko, M.~L.~Sodin
\paper Proof of a~conditional theorem of Littlewood on the distribution of values of entire functions
\jour Math. USSR-Izv.
\yr 1988
\vol 30
\issue 2
\pages 395--402
\mathnet{http://mi.mathnet.ru/eng/im1302}
\crossref{https://doi.org/10.1070/IM1988v030n02ABEH001020}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=897006}
\zmath{https://zbmath.org/?q=an:0638.30029|0627.30025}
Linking options:
  • https://www.mathnet.ru/eng/im1302
  • https://doi.org/10.1070/IM1988v030n02ABEH001020
  • https://www.mathnet.ru/eng/im/v51/i2/p421
  • This publication is cited in the following 2 articles:
    1. John L. Lewis, “On a conditional theorem of Littlewood for quasiregular entire functions”, J Anal Math, 62:1 (1994), 169  crossref  mathscinet  zmath  isi
    2. A. È. Erëmenko, “Lower estimate in Littlewood's conjecture on the mean spherical derivative of a polynomial and iteration theory”, Proc. Amer. Math. Soc., 112:3 (1991), 713  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Statistics & downloads:
    Abstract page:449
    Russian version PDF:137
    English version PDF:29
    References:84
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025